Alert archive / Arizona / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 32, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Jul 10, 2013, 8:06 PM MST for Cochise County, Arizona. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 8:06 PM MST (03:06 UTC)
- Expired
- Jul 10, 2013, 8:45 PM MST
- In force
- 39 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
County Cochise County, AZ
The radar
The Tucson radar (KEMX), 94 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 3.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1900 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
154
WUUS55 KTWC 110306
SVRTWC
AZC003-110345-
/O.NEW.KTWC.SV.W.0032.130711T0306Z-130711T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
806 PM MST WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL COCHISE COUNTY IN SOUTHEAST ARIZONA...
* UNTIL 845 PM MST
* AT 806 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
EAST OF MCNEAL...OR 19 MILES NORTH OF DOUGLAS...AND MOVING
NORTHWEST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELFRIDA AND SUNIZONA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...
LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM.
&&
LAT...LON 3175 10987 3191 10971 3180 10945 3156 10940
3148 10966
TIME...MOT...LOC 0306Z 144DEG 19KT 3162 10957
$$
MEADOWS3 follow-up statements
063
WWUS55 KTWC 110314
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
814 PM MST WED JUL 10 2013
AZC003-110345-
/O.CON.KTWC.SV.W.0032.000000T0000Z-130711T0345Z/
COCHISE AZ-
814 PM MST WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MST
FOR CENTRAL COCHISE COUNTY...
AT 812 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MCNEAL...OR 21 MILES NORTH OF DOUGLAS...MOVING NORTHWEST
AT 20 MPH.
LAT...LON 3175 10987 3185 10969 3177 10951 3160 10945
3151 10968
TIME...MOT...LOC 0314Z 144DEG 19KT 3165 10960
$$927
WWUS55 KTWC 110323
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
823 PM MST WED JUL 10 2013
AZC003-110345-
/O.CON.KTWC.SV.W.0032.000000T0000Z-130711T0345Z/
COCHISE AZ-
823 PM MST WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MST
FOR CENTRAL COCHISE COUNTY...
AT 824 PM MST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ELFRIDA...OR 25 MILES NORTHEAST OF BISBEE...MOVING NORTHWEST AT
20 MPH.
LAT...LON 3173 10983 3183 10967 3174 10955 3168 10955
3161 10969
TIME...MOT...LOC 0324Z 138DEG 19KT 3174 10968
$$184
WWUS55 KTWC 110329
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
829 PM MST WED JUL 10 2013
AZC003-110338-
/O.CAN.KTWC.SV.W.0032.000000T0000Z-130711T0345Z/
COCHISE AZ-
829 PM MST WED JUL 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COCHISE COUNTY IS
CANCELLED...
LAT...LON 3173 10983 3183 10967 3174 10955 3168 10955
3161 10969
TIME...MOT...LOC 0328Z 138DEG 19KT 3175 10970
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 9:25 AM MST, 10 hours 41 minutes earlier.
Area forecast discussion, Jul 10, 9:25 AM MST, 10 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 925 AM MST WED JUL 10 2013 .SYNOPSIS...A FAVORABLE SOUTHEASTERLY FLOW REGIME WILL RESULT IN GREATER THUNDERSTORM COVERAGE THROUGH THURSDAY. THUNDERSTORM CHANCES WILL GRADUALLY DECREASE FRIDAY THROUGH SUNDAY. THEREAFTER... THUNDERSTORM COVERAGE WILL INCREASE EARLY NEXT WEEK AS A LOW PRESSURE SYSTEM APPROACHES FROM THE EAST. EXPECT COOLER DAYTIME TEMPERATURES BY THURSDAY FOLLOWED BY A WARMING TREND THIS WEEKEND. && .DISCUSSION...INTERESTING DAY IN STORE FOR SOUTHEAST ARIZONA. VIS SATELLITE AND SURFACE OBS DEPICT MORE CLEARING THIS MORNING THAN YESTERDAY. KTUS IS CURRENTLY RUNNING A DEGREE OR TWO WARMER THAN YESTERDAY SO WE STILL HAVE SOME POTENTIAL TO HIT 100 DEGREES AND BREAK THE ALL TIME RECORD CONSECUTIVE STREAK OF HIGH TEMPS OF 100 DEGREES OR GREATER. THE BIGGER CONCERN FROM THE CLEAR SKIES IS THE IMPROVED HEATING THAT WILL CONTINUE THROUGH MID MORNING AND HOW THIS HEATING WILL INFLUENCE OUR CONVECTIVE POTENTIAL TODAY. MORNING SOUNDING WAS IMPRESSIVE. VERY HIGH PRECIP WATER VALUES NEAR 1.9 INCHES WHICH IS ABOVE THE 99TH PERCENTILE FOR THIS TIME OF YEAR. SFC DEW POINTS ACROSS SE AZ AR IN THE MID 60S WITH THE MOIST AIRMASS EXTENDING NORTH OF KPHX. ABUNDANT CAPE EVIDENT ON THE 12Z SOUNDING WITH THE MEAN LAYER CAPE VALUES ARE RUNNING ABOVE THE 75TH PERCENTILE FOR THIS TIME OF YEAR. DCAPE IS ALSO LOOKING GOOD AND WE HAVE ENOUGH SHEAR IN PLACE TO BE CONCERNED FOR ISOLATED SUPERCELLS TODAY. SO ATMOSPHERIC DATA CERTAINLY POINTS TOWARDS INCREASED ACTIVITY TODAY AND WITH THE CLEAR MORNING SKIES...OTHER THAN A FEW CLOUDS HANGING AROUND COCHISE COUNTY...ANTICIPATE AN EARLIER START THAN YESTERDAY. THAT LEADS ME TO THE HIGH RES MODELS. THE UOFA WRF...OUR LOCAL WRF...AND THE HRRR ALL POINT TOWARD SIMILAR SOLUTIONS. BASED ON THE MODELS...CONVECTION SHOULD BEGIN BY NOON TODAY ALONG THE INTERNATIONAL BORDER NEAR SANTA CRUZ COUNTY...AND THEN BUILD NORTHWEST ACROSS PIMA COUNTY. THE MODELS ARE LESS OPTIMISTIC FOR ACTIVITY ACROSS COCHISE COUNTY...LIKELY DUE TO THE MORNING CLOUD COVER...BUT THINKING THESE AREAS MAY SEE THE ACTIVITY LATER IN THE EVENING ONCE THE CONVECTIVE TEMPS ARE MET. SO...CONCERNS TODAY RUN THE GAMUT. SEVERE STORMS WITH STRONG DOWNDRAFTS AND HAIL AND POSSIBLY A SUPERCELL OR TWO...TRANSITIONING TO AN MCS LATER IN THE AFTERNOON. ALSO...THE HIGH MOISTURE CONTENT COMBINED WITH THE HEAVY RAINFALL WE EXPERIENCED YESTERDAY IN SOME LOCATIONS WOULD CERTAINLY FAVOR FLASH FLOODING. FINALLY...THE STORM MOTIONS TODAY ALSO SUGGEST DUST STORM POTENTIAL. SE AZ IS CURRENTLY UNDER A SLIGHT RISK. JJB && .AVIATION...SCT120 NEAR THE INTERNATIONAL BORDER BECOMING MOSTLY SUNNY BY MID-MORNING. EXPECT ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON INTO THE EVENING OR FROM 10/18Z THROUGH 11/06Z. LCL CIGS BKN025-030 AGL NEAR THE STORMS. SMALL HAIL LIKELY NEAR THE THUNDERSTORM CORE WITH LOCALLY HEAVY RAINFALL. STRONG ERRATIC WIND GUSTS NEAR 55KTS WITH THE STRONGEST THUNDERSTORMS. STORM MOTION FROM THE EAST TOWARDS THE WEST 10-15 KTS. OUTSIDE OF THE STORMS EXPECT LIGHT VARIABLE WINDS THIS MORNING THEN BECOMING WEST TO NORTHWEST 10-15 KTS AFT 10/20Z AND BECOMING LIGHT AND VARIABLE AGAIN AFT 11/04Z. && .FIRE WEATHER...SCATTERED MAINLY LATE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK. THE STRONGER THUNDERSTORMS WILL PRODUCE GUSTY AND ERRATIC WINDS AND THE POTENTIAL FOR LOCALLY HEAVY RAINS WILL CONTINUE INTO THURSDAY. AN UNUSUALLY MOISTURE AIR MASS IS OVER SOUTHERN ARIZONA FOR THIS TIME OF YEAR. AWAY FROM THE THUNDERSTORM ACTIVITY...NORMAL DIURNAL WIND TRENDS ARE EXPECTED TO OCCUR THROUGH THE WEEKEND. DAYTIME RELATIVE HUMIDITIES WILL RANGE FROM THE 20S TO 30S WITH GOOD NIGHTTIME RECOVERIES. && .PREV DISCUSSION...HIGH PRESSURE ALOFT CENTERED NEAR THE FOUR CORNERS REGION EARLY THIS MORNING WILL MOVE EWD INTO THE CENTRAL CONUS PLAINS BY MIDDAY FRI. A DEEPER SELY FLOW REGIME WILL BECOME ESTABLISHED LATER TODAY AND CONTINUE INTO THUR. 10/00Z NAM/GFS/ ECMWF CONTINUED WITH GOOD RUN-TO-RUN CONSISTENCY BY DEPICTING HIGHER POPS TO OCCUR THIS AFTERNOON INTO TONIGHT AND AGAIN THUR. THUS...FORECAST CONFIDENCE IS FAIRLY HIGH THAT AN ACTIVE CONVECTIVE PERIOD WILL OCCUR DURING THE AFOREMENTIONED TIME PERIODS. SIMILAR PRECIP WATER VALUES SHOULD TRANSLATE INTO SIMILAR RAINFALL AMOUNTS THAT WERE RECORDED TUE AFTERNOON AND TUE EVENING. HAVE DEPICTED AREAS OF BLOWING DUST LATE THIS AFTERNOON AND EARLY THIS EVENING MAINLY ALONG THE INTERSTATE 10 CORRIDOR NW OF TUCSON AS TSTMS MOVE NWWD INTO SOUTH CENTRAL PINAL COUNTY. A GRADUAL DECREASE IN SHOWER/TSTM COVERAGE IS FORECAST TO OCCUR FRI-SUN AS THE GFS/ECMWF DEPICT THE BULK OF DEEPER MOISTURE TO SHIFT NW OF THE AREA. HAVE TRENDED POPS DOWNWARD ACCORDINGLY FRI-SUN TO REFLECT THIS SCENARIO. THEREAFTER...SHOWER/TSTM COVERAGE SHOULD INCREASE MARKEDLY MON AS AN INVERTED TROUGH ADVANCES WWD ACROSS CHIHUAHUA. SCATTERED TO PERHAPS NUMEROUS SHOWERS/TSTMS ARE FORECAST MON AFTERNOON AND MON EVENING FROM TUCSON EWD/SWD. ISOLATED TO SCATTERED SHOWERS/TSTMS ARE ON TAP ACROSS WRN PIMA COUNTY AND SOUTH CENTRAL PINAL COUNTY. AMPLE MOISTURE IN COMBINATION WITH THE STATIONARY UPPER LEVEL LOW PRESSURE SYSTEM ACROSS NRN SONORA WILL JUSTIFY SCATTERED MAINLY AFTERNOON/EVENING SHOWERS/TSTMS ACROSS MUCH OF SE AZ TUE. THIS SYSTEM HOLDS THE POTENTIAL TO BRING CONSIDERABLE RAINFALL TO SE AZ MON-TUE. HIGH TEMPS TODAY WILL BE ABOUT 2-3 DEGS F COOLER VERSUS MAX TEMPS ACHIEVED TUE. DAYTIME TEMPS THUR WILL BE ABOUT 2-4 DEGS F COOLER VERSUS TODAY...THEN A WARMING TREND WILL OCCUR FRI-SUN IN RESPONSE TO A SLIGHTLY DRIER ENVIRONMENT. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON DISCUSSION...BROST AVIATION/FIRE WEATHER...SAMPSON
In the hours before
Special weather statement, Jul 10, 6:30 PM MST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 630 PM MST WED JUL 10 2013 AZZ507-513-110215- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 630 PM MST WED JUL 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COCHISE COUNTY UNTIL 715 PM MST... AT 622 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BENSON...MOVING NORTH NORTHWEST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...KARTCHNER CAVERNS STATE PARK AND SAINT DAVID. LAT...LON 3190 11043 3197 11021 3178 11009 3175 11032 TIME...MOT...LOC 0130Z 157DEG 12KT 3185 11024
Local storm report, Jul 10, 7:08 PM MST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
708 PM MST WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG MAMMOTH 32.72N 110.64W
07/10/2013 PINAL AZ TWITTER
POWER POLES BLOWN DOWN
&&
EVENT NUMBER TWC1300052
JMLocal storm report, Jul 10, 7:19 PM MST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
719 PM MST WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 SSW ORACLE 32.61N 110.79W
07/10/2013 PINAL AZ TRAINED SPOTTER
SPOTTER REPORTS MINOR PROPERTY DAMAGE...SMALL TREE
LIMBS DOWN...1.4 INCHES OF RAIN IN AN HOUR...AND MINOR
STREET FLOODING
&&
EVENT NUMBER TWC1300053
FRENCHSpecial weather statement, Jul 10, 7:29 PM MST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
729 PM MST WED JUL 10 2013
AZZ506-509>511-110315-
GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-SOUTHEAST
PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-UPPER GILA RIVER AND
ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD AZ-WHITE MOUNTAINS OF
GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN MEADOW AZ-
729 PM MST WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN PINAL AND
NORTHERN GRAHAM COUNTIES UNTIL 815 PM MST...
AT 727 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES EAST OF SAN
CARLOS TO 26 MILES NORTHWEST OF SAFFORD...AND MOVING SOUTHWEST AT 20
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THESE STORMS INCLUDE...SAN CARLOS RESERVOIR...FORT
THOMAS...FRYE MESA DAM...BYLAS AND CALVA.
LAT...LON 3358 10996 3308 10967 3289 10951 3277 10953
3271 10975 3287 11027 3319 11047 3320 11041
3327 11046 3338 11045 3344 11032 3345 11019
3347 11016 3347 11001 3358 11001
TIME...MOT...LOC 0229Z 060DEG 17KT 3343 11018 3311 10999
MEADOWSLocal storm report, Jul 10, 7:38 PM MST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
738 PM MST WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL ELFRIDA 31.68N 109.69W
07/10/2013 E0.75 INCH COCHISE AZ LAW ENFORCEMENT
&&
EVENT NUMBER TWC1300054
JRGSpecial weather statement, Jul 10, 8:03 PM MST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
803 PM MST WED JUL 10 2013
AZZ507-508-512-513-110345-
CHIRICAHUA MOUNTAINS INCLUDING CHIRICAHUA NATIONAL MONUMENT
AZ-DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-EASTERN COCHISE COUNTY BELOW
5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-UPPER SAN PEDRO RIVER VALLEY
INCLUDING SIERRA VISTA/BENSON AZ-
803 PM MST WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COCHISE COUNTY UNTIL 845
PM MST...
AT 800 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES NORTH OF DOUGLAS...MOVING NORTHWEST AT
30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...ELFRIDA AND SUNIZONA.
LAT...LON 3134 10999 3186 10984 3201 10956 3147 10936
3134 10944 3133 10974 3134 10985 3132 10986
3133 10999
TIME...MOT...LOC 0303Z 156DEG 25KT 3163 10956The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:03 PM MST | Dust Storm Warning | TWC | Pima, Pinal | 117 min |
| Jul 10, 5:07 PM MST | Special Weather Statement | TWC | 38 min | |
| Jul 10, 5:14 PM MST | Severe Thunderstorm Warning | TWC | Graham, Pima, Pinal | 46 min |
| Jul 10, 5:42 PM MST | Special Weather Statement | TWC | Pinal | 48 min |
| Jul 10, 5:49 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 41 min |
| Jul 10, 6:30 PM MST | Special Weather Statement | TWC | Cochise | 45 min |
| Jul 10, 7:06 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 39 min |
| Jul 10, 7:20 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 40 min |
| Jul 10, 7:29 PM MST | Special Weather Statement | TWC | Graham | 46 min |
| Jul 10, 7:57 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 48 min |
| Jul 10, 8:03 PM MST | Special Weather Statement | TWC | Cochise | 42 min |
| Jul 10, 8:21 PM MST | Special Weather Statement | TWC | Greenlee | 39 min |
| Jul 10, 9:31 PM MST | Special Weather Statement | TWC | 44 min | |
| Jul 10, 9:34 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 41 min |
| Jul 10, 9:48 PM MST | Special Weather Statement | TWC | Graham | 42 min |
| Jul 10, 9:49 PM MST | Areal Flood Advisory | TWC | Cochise, Santa Cruz | 3 hr |
| Jul 10, 9:57 PM MST | Flash Flood Warning | TWC | Cochise | 2 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.